# SDR DALA13070800679

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 68,152 hours, 30,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOPERATIVE AT ROW 30 ON SERVICE CHECK.  FOUND WIRE HARNESS WIRE BROKEN.  REPLACED WIRE HARNESS REF WDM 33-51-16.  OPS CHECK OK.
